Skip to main content

Towers and fibered products of model categories

Roitzheim, Constanze, Gutierrez, Javier (2016) Towers and fibered products of model categories. Mediterranean Journal of Mathematics, 13 (6). pp. 3863-3886. ISSN 1660-5446. E-ISSN 1660-5454. (doi:10.1007/s00009-016-0719-3) (KAR id:49522)

PDF Publisher pdf
Language: English

Download (760kB) Preview
[thumbnail of 10.1007_s00009-016-0719-3.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL


Given a left Quillen presheaf of localized model structures, we study the homotopy limit model structure on the associated category of sections. We focus specifically on towers and fibered products of model categories. As applications we consider Postnikov towers of model categories, chromatic towers of spectra and Bousfield arithmetic squares of spectra. For spectral model categories, we show that the homotopy fiber of a stable left Bousfield localization is a stable right Bousfield localization.

Item Type: Article
DOI/Identification number: 10.1007/s00009-016-0719-3
Uncontrolled keywords: Localization; model category; Postnikov tower; homotopy fibered product.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 08 Oct 2015 11:25 UTC
Last Modified: 16 Feb 2021 13:26 UTC
Resource URI: (The current URI for this page, for reference purposes)
Roitzheim, Constanze:
  • Depositors only (login required):


Downloads per month over past year